MAUDE Adverse Event Report: C. R. BARD INC. POWERGLIDE MIDLINE CATHETER 18G 10CM LENGTH; INFUSION CATHETER

C. R. BARD INC. POWERGLIDE MIDLINE CATHETER 18G 10CM LENGTH; INFUSION CATHETER
Model Number M118100
Health Effect - Clinical Code No Information (3190)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Vascular access rn was placing a midline picc in an arm vein.The arm was prepped, and the catheter was advanced over the guide wire without resistance.On withdrawal of the guide wire holder, the wire was not visible at the end of the holder.For some reason, the guide wire had retracted, and it was not visible to the rn.There was initial concern that the guide wire had broken off inside the pt's vein, but this was determined to be wrong.This midline picc acted in a different way to what is standard in these catheters.

Brand Name
POWERGLIDE MIDLINE CATHETER 18G 10CM LENGTH
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
C. R. BARD INC.
salt lake city UT 84116
MDR Report Key7124306
Report NumberMW5074056
Device Sequence Number19195293
Product Code FOZ
UDI-Device Identifier00801741038105
UDI-Public(01)00801741038105
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberM118100
Device Catalogue NumberLAWSON #2771780
Device Lot NumberREBW1923
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient Weight77